Atencia, E., and Martin-Reyes, F.. "Weak type inequalities for the maximal ergodic function and the maximal ergodic Hilbert transform in weighted spaces." Studia Mathematica 78.3 (1984): 231-244. <http://eudml.org/doc/218574>.
@article{Atencia1984, author = {Atencia, E., Martin-Reyes, F.}, journal = {Studia Mathematica}, keywords = {weak type inequalities; ergodic transformation; maximal ergodic function; ergodic Hilbert transform; A1-weights; Muckenhoupt's condition}, language = {eng}, number = {3}, pages = {231-244}, title = {Weak type inequalities for the maximal ergodic function and the maximal ergodic Hilbert transform in weighted spaces}, url = {http://eudml.org/doc/218574}, volume = {78}, year = {1984}, }
TY - JOUR AU - Atencia, E. AU - Martin-Reyes, F. TI - Weak type inequalities for the maximal ergodic function and the maximal ergodic Hilbert transform in weighted spaces JO - Studia Mathematica PY - 1984 VL - 78 IS - 3 SP - 231 EP - 244 LA - eng KW - weak type inequalities; ergodic transformation; maximal ergodic function; ergodic Hilbert transform; A1-weights; Muckenhoupt's condition UR - http://eudml.org/doc/218574 ER -